MathSciNet Relay Station
MathSciNet bibliographic data
MR106969 (21 #5699) 26.00
Whitney, Hassler On bounded functions with bounded $n$th differences. Proc. Amer. Math. Soc. 10 1959 480–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement